# SDR AALA20110823TUL04

- Difficulty date: August 23, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 35,073 hours, 16,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR STATIONS 160 TO 200 RIGHT BUTTLINES 42 TO 57 CORRODED.  ACCOMPLISHED DOUBLER REPAIR PER AARD 53-20-00-16.
